Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Minority Population in the One-Dimensional Schelling Model of Segregation
 
 
Title: Minority Population in the One-Dimensional Schelling Model of Segregation
Author: Barmpalias, George
Elwes, Richard
Lewis-Pye, Andrew
Appeared in: Journal of statistical physics
Paging: Volume 173 (2018) nr. 5 pages 1408-1458
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands